U.S. doctors online nowAsk doctors free
A member asked:

I still have a little over a month before my next depo-provera shot but i've been bleading heavily and my urine is very red now. what should i do?

1 doctor answer3 doctors weighed in
Dr. Lorne Bigley
Family Medicine 34 years experience
See the doctor: With persistent bloody urine, you really need to get it checked out. It could be something simple like an infection, but it could indicate other more serious things. Irregular menstrual bleeding is common with depoprovera, but usually after 9-12 months, bleeding stops. If you are beyond this time, and it is just starting to bleed more, ask your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 3, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.